# SDR WX0A01001

- Difficulty date: July 25, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- System (JASC): 5500 · Empennage Structure
- Part: Attach Fitting
- Part number: 59201031
- Condition: Cracked
- Location: Fs 1096
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, CRACKED DETECTED BY VISUAL INSPECTION AT VERTICAL STABILIZER LEFT DORSAL FIN ATTACH FITTING.  HFEC INSPECTION CONFIRMED CRACKS EMANATING FROM EIGHT FASTENERS HOLES.  REMOVED AND REPLACED DORSAL FIN ATTACH FITTING IAW DC9 SRM 51-10-2, 51-10-3, 51-10-4, 51-30-1, 51-30-2, 51-30-5.  (M)
